# SDR UPS99830147

- Difficulty date: July 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46109
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stantion
- Condition: Corroded
- Location: Bs 1180
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, LT FLOORBEAM SUPPORT STA 1180 CORRODED 12 INCHES ABOVE LONG 27L.  REMOVED STANTION, LOCATED DRILLED AND DEBURRED NEW STANTION.  INSTALL ED NEW STANTION IAW UPS DC8 SRM 51-1-20D.
